MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Model Number 360-2080-01
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient was punctured with the needle, and although everything worked, there was no material punch to be gained.From the puncture, one had the feeling that the needle was stump.Because of this, three needles (all with the same lot number) were used.On the third attempt, it worked.The patient had to be punctured three times and the risk of infection increases with each puncture.This case was reported to (b)(6).
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.If the sample is returned at a future date or new information is available, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
According to the product experience report, there was no sample to be returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, this complaint could not be confirmed and determining a definite root cause and corrective action is not possible.
 
Event or Problem Description
The patient was punctured with the needle, and although everything worked, there was no material punch to be gained.From the puncture, one had the feeling that the needle was stump.Because of this, three needles (all with the same lot number) were used.On the third attempt, it worked.The patient had to be punctured three times and the risk of infection increases with each puncture.This case was reported to swiss medic.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13471307
Report Number0001625425-2022-00942
Device Sequence Number1713610
Product Code KNW
UDI-Device Identifier00886333004348
UDI-Public00886333004348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2024
Device Model Number360-2080-01
Device Catalogue Number360-2080-01
Device Lot Number11361198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2022
Supplement Date Received by Manufacturer02/01/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown